J. Parvizi Et Al. , "Corrective osteotomy for deformity in paget disease," JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4, pp.697-702, 2003
Parvizi, J. Et Al. 2003. Corrective osteotomy for deformity in paget disease. JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4 , 697-702.
Parvizi, J., Frankle, M., Tiegs, R., & Sim, F., (2003). Corrective osteotomy for deformity in paget disease. JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4, 697-702.
Parvizi, JAVAD Et Al. "Corrective osteotomy for deformity in paget disease," JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4, 697-702, 2003
Parvizi, JAVAD Et Al. "Corrective osteotomy for deformity in paget disease." JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4, pp.697-702, 2003
Parvizi, J. Et Al. (2003) . "Corrective osteotomy for deformity in paget disease." JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME , vol.85, no.4, pp.697-702.
@article{article, author={JAVAD PARVİZİ Et Al. }, title={Corrective osteotomy for deformity in paget disease}, journal={JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME}, year=2003, pages={697-702} }